# SDR HALA20250804238

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 21,964 hours, 4,725 cycles
- Engine: Iae PW1133GAJM
- Engine time: 16,250 hours, 3,449 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS -  ENG 1 MINOR FAULT AFTER START. FOUND WC08 HARNESS WIRE SHOWING. REMOVED AND REPLACED PER AMM 73-21-68. PERFROMED IDLE ENGINE RUN. OPS GOOD.
